# SDR CALA2025102810619

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 123,345 hours, 12,788 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 2L EICAS STATUS #2 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. FIM TASK REF : FIM TASK REFERENCE NOT FOUND.  MSG NOT ACTIVE. OPS CHECKED DOOR 2L, DOOR CHECK OK. REF FIM 52-11 TASK 805. STEP F (1) (A). MESG CLEARED.
